Global Signed Domination in Graphs

July 2013
Asian Academy of Management Journal of Accounting & Finance;2013, Vol. 9 Issue 2, p363
Academic Journal
A function f : V(G)→{-1,1} defined on the vertices of a graph G is a signed dominating function (SDF) if the sum of its function values over any closed neighborhood is at least one. A SDF f : V(G) →{-1,1} is called a global signed dominating function (GSDF) if f is also a SDF of the complement G of G. The global signed domination number γgs(G) of G is defined as γgs(G) = min{Σv∊V(G) f (v) ∣ f is a GSDF of G}. In this paper we study this parameter and pose some open problems.


Related Articles

  • Smarandachely Bondage Number of a Graph. Ebadi, Karam; Pushpalatha, L. // International Journal of Mathematical Combinatorics;Jan2010, Vol. 4, p9 

    A dominating set D of a graph G is called a Smarandachely dominating s-set if for an integer s, each vertex v in V - D is adjacent to a vertex u ϵ D such that degu + s = degv. The minimum cardinality of Smarandachely dominating s-set in a graph G is called the Smarandachely dominating...

  • Domination Number in 4-Regular Graphs. Ahangar, H. Abdollahzadeh; Pushpalatha, L. // International Journal of Mathematical Combinatorics;Jan2010, Vol. 4, p20 

    A set of vertices S in a graph G is said to be a Smarandachely k-dominating set if each vertex of G is dominated by at least k vertices of S. Particularly, if k = 1, such a set is called a dominating set of G. The Smarandachely k-domination number γk(G) of G is the minimum cardinality of a...

  • Colourings in Bipartite Graphs. Venkatakrishnan, Y.B.; V.Swaminathan // International Journal of Computer Applications;Jul2011, Vol. 25, p1 

    The concept of X-chromatic partition and hyper independent chromatic partition of bipartite graphs were introduced by Stephen Hedetniemi and Renu Laskar. We find the bounds for X-chromatic number and hyper independent chromatic number of a bipartite graph. The existence of bipartite graph with...

  • Majority neighborhood number of a graph. Manora, J. Joseline; Swaminathan, V. // Scientia Magna;2010, Vol. 6 Issue 2, p20 

    A majority neighborhood set of a graph G is defined and the majority neighborhood number is determined for certain standard graphs. Moreover, majority vertex cover of G and its number are surveyed. Also certain relationships with these parameters of G are investigated.

  • STRUCTURE OF THE SET OF ALL MINIMAL TOTAL DOMINATING FUNCTIONS OF SOME CLASSES OF GRAPHS. Kumar, K. Reji; MacGillivray, Gary // Discussiones Mathematicae: Graph Theory;2010, Vol. 30 Issue 3, p407 

    In this paper we study some of the structural properties of the set of all minimal total dominating functions (FT ) of cycles and paths and introduce the idea of function reducible graphs and function separable graphs. It is proved that a function reducible graph is a function separable graph....

  • A CHARACTERIZATION OF (yt, y2)-TREES. You Lu; Xinmin Hou; Jun-Ming Xu; Ning Li // Discussiones Mathematicae: Graph Theory;2010, Vol. 30 Issue 3, p425 

    Let ?t(G) and ?2(G) be the total domination number and the 2-domination number of a graph G, respectively. It has been shown that: ?t(T) ? ?2(T) for any tree T. In this paper, we provide a constructive characterization of those trees with equal total domination number and 2-domination number.

  • Total Domination in Partitioned Graphs. Frendrup, Allan; Vestergaard, Preben Dahl; Yeo, Anders // Graphs & Combinatorics;May2009, Vol. 25 Issue 2, p181 

    We present results on total domination in a partitioned graph G = ( V, E). Let ? t( G) denote the total dominating number of G. For a partition $$V_1, V_2, \ldots , V_k$$, k = 2, of V, let ? t( G; V i) be the cardinality of a smallest subset of V such that every vertex of V i has a neighbour in...

  • EFFICIENT (j; k)-DOMINATION. Rubalcaba, Robert R.; Slater, Peter J. // Discussiones Mathematicae: Graph Theory;2007, Vol. 27 Issue 3, p409 

    A dominating set S of a graph G is called efficient if |N[?] nS| = 1 for every vertex ? ... V(G). That is, a dominating set S is efficient if and only if every vertex is dominated exactly once. In this paper, we investigate efficient multiple domination. There are several types of multiple...

  • ON THE (2; 2)-DOMINATION NUMBER OF TREES. You Lu; Xinmin Hou; Jun-Ming Xu // Discussiones Mathematicae: Graph Theory;2010, Vol. 30 Issue 2, p185 

    Let γ(G) and γ2;2(G) denote the domination number and (2; 2)-domination number of a graph G, respectively. In this paper, for any nontrivial tree T, we show that (2γ(T)+1)/3 ≤ ≤2;2(T) ≤ 2(T). More-over, we characterize all the trees achieving the equalities.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics